Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Representations of skew polynomial algebras

Author: Søren Jøndrup
Journal: Proc. Amer. Math. Soc. 128 (2000), 1301-1305
MSC (1991): Primary 16S35; Secondary 16R20
Published electronically: August 3, 1999
MathSciNet review: 1641638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: C. De Concini and C. Procesi have proved that in many cases the degree of a skew polynomial algebra is the same as the degree of the corresponding quasi polynomial algebra. We prove a slightly more general result. In fact we show that in case the skew polynomial algebra is a P.I. algebra, then its degree is the degree of the quasi polynomial algebra.

Our argument is then applied to determine the degree of some algebras given by generators and relations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S35, 16R20

Retrieve articles in all journals with MSC (1991): 16S35, 16R20

Additional Information

Søren Jøndrup
Affiliation: Mathematics Institute, Universitetsparken 5, DK 2100 Copenhagen Ø, Denmark

PII: S 0002-9939(99)05148-5
Received by editor(s): March 10, 1998
Received by editor(s) in revised form: June 29, 1998
Published electronically: August 3, 1999
Communicated by: Ken Goodearl
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia